Seeing and responding to overdose.

Image
Image

Seeing and responding to overdose.

  • soft / no breath

  • pinpoint pupils

  • blue lips and skin

  • vomiting

  • limp body

  • unresponsive

  • cold and clammy skin

  • slow or absent pulse

  • choking sound or snore-like gurgling noise

  • awake but unable to talk

Call 911

 
Image
 
 
Image
 

Under Washington’s “911 Good Samaritan” Law, if you think someone is overdosing and you seek medical help for the victim, neither of you will be charged for possessing or using drugs.

The Good Sam Law will not protect you from being arrested for 

  • outstanding warrants 
  • probation or parole violations 
  • drug dealing 
  • crimes other than drug  possession
Image

Administering Naloxone
(opioid reversal drug)

Nasal and injection kits are available to the public. Follow the directions provided with these kits. Kits are available at the locations below.
If the person is non-responsive after the first dosage, a second or third dosage may be required.

Observation needed-If you have administered Naloxone and revived someone, still seek medical help. The effects of an opiate may come back and cause death.

Whatcom County Naloxone Pickup Locations

Filter by
TitleCategoryAddressDescriptionLink